# SDR SWIA20240813610

- Difficulty date: June 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE AFT OF FS.280 FRAME UNDERFLOOR APPROX. STRG 25L-STRG 25R HAS CORROSION (MARKED)     (C-CHECK RO 8/11/2024)    REPAIRED PLATE AFT OF FS.280 FRAME UNDERFLOOR APPROX. STRG 25L-STRG 25R REF MHIRJ REO 670-53-11-1982 REV -- DATED 2024-07-09. COMPLIED WITH ALL STEPS OF THE REO. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
